Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does intake of mintop cause swelling in the face ?

hi i have a problem that i am using mintop 10 completed the bottle of it and now i am getting the swelling on my face i noticed that the face look larger comparatively before one month as i am not using the mintop 10 ... so my question is after i discontinue the oil again i will get my regular slim face without swelling .......and is it tru that the larger face is due to the usage of mintop 10 only................. thanks
Asked On : Wed, 15 Feb 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Rocky, welcome to HCM,
Mintop sometimes causes swelling of face in few patients. this side-effect is reversible.

Dr.Deepak Mishra
Answered: Wed, 15 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor